## Trails Summit Agenda Template and Timeline

Purpose: Trails Summit Run of Show	<b>Date and Time:</b> 10/16: 12-1pm
	Locations or Link:  https://us02web.zoom.us/j/82967234580?p wd=MFBwVGxWY0sxc0xodXhrY1BteVIhQ T09

Invitees: <Insert meeting invitees with name and org or title as appropriate>

Time Table	Item	Detail
Friday 10/16 12pm		
11:30-12:00 (30 mins)	Facilitator Login and Tech Check  Turn on Do Not Disturb: Phone/computer  Make Alison and Dan Cohosts  OPEN:  Zoom sign-in Jamboard Slides Chat Participants	https://us02web.zoom.us/j/82967234580?pwd =MFBwVGxWY0sxc0xodXhrY1BteVlhQT09
<b>12:00-12:05</b> (5 mins)	Session Intro by Trails Summit  Launch Trails slide with opener (3 slides)	<ul> <li>Opener</li> <li>Housekeeping</li> <li>Intro of Alison Hart and Dan Goldes with slide</li> </ul>

12:05-12:12	Welcome/Intro	(Alison Hart)Welcome
(7 mins)	OARRs	Take a moment to reflect on what has
	Launch speaker	your attention - acknowledge it and let it
	slide #1	go; indicate when you are ready
	Slide #2: Transition	
		Setting stage/Purpose
		<ul> <li>Business meetings as opposed</li> </ul>
		to conferences (not talking about
		webinar style presentations)
		<ul> <li>Will model best practices as we go</li> </ul>
		through the presentation
		(Dan Goldes)
	Cl:-I #2.0 A DD-	OARRs (Explain this is a best practice)
	Slides #3:OARRs	<ul> <li>Outcomes</li> </ul>
		<ul> <li>Learn the importance of</li> </ul>
		balancing content with activities
		for engagement
		<ul> <li>Explore tools for obtaining</li> </ul>
		feedback and fostering group
		collaboration
		<ul> <li>Discuss best practices for</li> </ul>
		navigating the virtual
		environment for successful
		meetings
	Slide #4	<ul> <li>Agenda</li> </ul>
	Slide#5-6	<ul> <li>Roles (both for today and template)</li> </ul>
	Slide #7-8	<ul> <li>Ground Rules (both for today and</li> </ul>
	Slide #9: virtual best	template)
	practices	<ul> <li>Virtual meeting best practices</li> </ul>
	Slide #10: Zoom	<ul> <li>Zoom features for interactivity</li> </ul>
		<ul> <li>Raise hand in participants</li> </ul>
		window
	Cl: 1 - #44 1 111	<ul> <li>Type favorite color in Chat</li> </ul>
	Slide #11: transition	
		Transition to Alison: Connectivity
12:12-12:17	Connection activity	(Alison Hart)
(5 mins)	,	Explain why connection activities are
, ,	Stay on transition	important
	slide until questions	- Format depending on size of group
	,	- Round robin (up to 20)
		- Put list of order in <b>Chat</b>
		- Breakout
		- Quick debrief
	Slide #12	- Sample questions
		Transition to length of meeting

12:17-12:22 (5 mins)	Meeting Configuration  Slide #13: Transition slide for poll  Dan: Launch poll #1: Length of Meeting	(Alison Hart)  Type of meeting  - Business meetings - Training  Length of Meeting Poll: 1-2 hours Half day Full day Multi day  Length of meeting  - 5 hour max - Breaking up over multiple days - consecutively or not consecutively (pros and cons)  Transition to Dan: Best Practices
12:22-12:37 (15 mins)	Lecturette: Best Practices  Slide #14: Preparing for the Meeting  Put PDF of Run of Show in Chat	(Dan Goldes)  Meeting preparation and logistics:  Preparing for the meeting:  A virtual environment requires more time  For building in connection For transition  Planning  Run of show Identify who is doing what Consider number of people needed to host meeting (2 people recommended for tech needs of virtual)  Tech check (if needed based on poll)  Prepare co-presenters and meeting team  Agenda:  Be clear about meeting purpose and desired outcomes Send outcomes, agenda (OARRs) in advance  Call out that the Run of Show for this program has been put into Chat

Slide #15: Starting the Meeting	(Dan Goldes)  Starting the Meeting  Note: this is about setting the meeting environment/atmosphere  • 15 mins networking time before and after meeting (casual coffee time)  • Greet participants as they come online  • Make conversation with participants  • Ask to rename self if names are not explanatory
Slide #16: In the Meeting  Type how long to provide content in a meeting before taking a break in Chat  Slide #17: Emotions slide  Slide #18: Ending the Session	(Alison Hart)  In the meeting:  Ask participants use video Breaks (BFLAB)  Length of time between breaks - write in Chat  Timer/ disco or other (search on google) - Show on screen during breaks  Reconnect after - emotions slide Balancing content and interaction  Conscious effort to have people connect and get to know one another  Every activity - allow time for debrief  Making space for input  Chat  Raise hand  Length after questions - take a drink  Call on people  Round robin - speaker order in chat  Popcorn  (Alison Hart)  Ending the session:  Leave time at end to wrap up -  Summarize outcomes  Round robin: Using "What had the biggest impact?" (takes 15+ minutes)  Leave meeting open for coffee time  Assign parking lot items for follow up
Slide #19: Transition	Brief Q&A Transition to: Collaboration Tools

12:37-12:47 (10 mins)	Collaboration Tools STOP Slides  Alison: Launch Jamboard - scribe  Jordan: Read Chat Dan: Monitor Participants window to take outloud comments by raising hand in participants  Launch Slide #20  Jordan: Set up	(Alison Hart): Set Context for showing collaboration tool  Hand off to Dan to lead Activity: Experiencing online collaboration  Question: Do you have any examples of things that have worked really well in online meetings that you have been a part of?  • Explaining tool  • Scribe in jamboard  • Other tool: Google docs  Talk about concept of theming Other resources  • Miro
	Breakouts - 4 people per room. Must be ready to go immediately for next section. STOP Slides	Mural  Transition to: Breakouts
<b>12:47-12:59</b> (12 mins)	Breakouts activity Dan: Type question into Chat  Jordan: Launch Breakout on queue from Alison - 4 people per room  Breakout 5 minutes in length. End at 4 minutes which gives participants 1 minute to return	(Alison Hart) Set context for breakouts and how they can be used Breakout activity: (use as model for closing section above) - Question: What in this session was most impactful for you? - Person with the next birthday facilitate  (Dan Goldes) Welcome back Debrief breakout
12:59-1:00 ( mins)	Launch Slide #22  Wrap up Slide #22	(Dan Goldes/Alison Hart) Thank you. Will stay for questions.

<b>1:00-1:15</b> (15 mins)	Post Session - Speakers available	Raise hand to ask your question